I was on Diltiazem for 10 days and felt great. Then pow, I got so hot on my skin, and yet my teeth were chattering. My heart was beating so fast I couldn't count it. I ached all over. I went to bed to warm up, and woke up in a sweat. I stopped taking the pill, but still feel cold, and not myself yet. How long does it take for the med to leave your system? I did have a glass of red wine that day, so don't know if that was the cause. I'm getting nervous about the way I feel. Thanks.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2015 • 2 answers
Posted 15 Dec 2015 • 2 answers
Posted 1 Mar 2016 • 0 answers
Posted 25 Dec 2016 • 1 answer
I will going for a Ablation procedure on Wed of this week. I'VE experienced fast heart beat, in Feb?
Posted 22 May 2017 • 0 answers